MAUDE Adverse Event Report: STRYKER SPINE-US AVS ARIA 8DEGX22X50X12 CAGE; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR

STRYKER SPINE-US AVS ARIA 8DEGX22X50X12 CAGE; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Model Number 48753212
Medical Device Problem Code Labelling, Instructions for Use or Training Problem (1318)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/21/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that while in the or, a cage was loaded onto the inserter.It was noticed by the surgeon that the anterior / posterior markers were on the wrong/opposite sides of the cage.There are no reports of adverse consequences to the patient.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Method: a video clip device history review, complaint history review, risk assessment.Results/conclusion: the reported laser marking error was confirmed via a video clip of the device sent to post market surveillance.The device was not returned.The event did not result in any patient's harm.A non conformance was opened to further investigate this issue.A commercial hold has been placed on the affected items and the product in the warehouse was scraped.A change control has been open to add a laser marking inspection before product release.Capa was open to evaluate how to avoid a reoccurrence of this issue and to continue the investigation regarding the laser marking process.

Brand Name
AVS ARIA 8DEGX22X50X12 CAGE
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Manufacturer (Section D)
STRYKER SPINE-US
2 pearl court
allendale NJ 07401
MDR Report Key7615996
Report Number3005525032-2018-00042
Device Sequence Number1317425
Product Code MAX
UDI-Device Identifier07613252311478
UDI-Public(01)07613252311478
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K101051
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number48753212
Device Catalogue Number48753212
Device Lot Number7HX
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/21/2018
Supplement Date Received by Manufacturer07/24/2018
Initial Report FDA Received Date06/19/2018
Supplement Report FDA Received Date08/20/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1